# SDR AALA201602089009

- Difficulty date: January 16, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FLOORBEAM AT Y -1225 IS CORRODED, BETWEEN FRAME 66 & 68.  R & R BEAM IAW SRM A320 51-72-11 & DWG D53472780.
